MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC ATELLICA CH; ATELLICA CH CALCIUM_2 (CA_2)

SIEMENS HEALTHCARE DIAGNOSTICS INC ATELLICA CH; ATELLICA CH CALCIUM_2 (CA_2)
Catalog Number SMN 11097644
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding discordant elevated calcium_2 (ca_2) results obtained on multiple patient samples on an atellica ch 930 analyzer.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported to siemens that they obtained discordant elevated calcium_2 (ca_2) results on multiple patient samples on an atellica ch 930 analyzer.The elevated results were reported to the physician and were questioned.The same samples were reprocessed on the original and an alternate atellica ch 930 analyzer and the results obtained were similar to the initial results.The customer did not provide any patient sample data.The correct results for the patients are unknown.There are no known reports of patient intervention or adverse health consequences due to the elevated calcium_2 (ca_2) results.
 
Additional Manufacturer Narrative
Additional information (13-nov-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the available instrument data files and the information provided by the customer.Quality control (qc) recovery was within the customer¿s expected ranges, indicating that the calcium_2 (ca_2) assay was performing acceptably.Hsc reviewed the precision studies performed and found no evidence of imprecision.The cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2432235-2024-00292 was filed on 11-nov-2024.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH CALCIUM_2 (CA_2)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
RANDOX LABORATORIES LTD.
55 diamond road
registration # 8020890
crumlin co. antrim BT29 4QY
UK   BT29 4QY
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key20650217
Report Number2432235-2024-00292
Device Sequence Number8886044
Product Code CJY
UDI-Device Identifier00630414220697
UDI-Public(01)00630414220697(10)232088(17)241101
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2024
Device Catalogue NumberSMN 11097644
Device Lot Number232088
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer11/13/2024
Initial Report FDA Received Date11/11/2024
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown